Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 49, Number 3

All articles in this issue are freely accessible.

Dual envelope results under concave programming
Michael J. Panik.
Quart. Appl. Math. 49 (1991), 401-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121673
Buckling and barrelling instabilities on non-linearly elastic columns
Penny J. Davies.
Quart. Appl. Math. 49 (1991), 407-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121674
The time-dependent Stokes paradox
S. H. Smith.
Quart. Appl. Math. 49 (1991), 427-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121675
On the Mullins-Sekerka model for phase transitions in mixtures
Natasa Milic.
Quart. Appl. Math. 49 (1991), 437-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121676
Lyapunov stability via differential moments
R. J. Charron.
Quart. Appl. Math. 49 (1991), 447-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121677
Spatially periodic Stokes flow stirred by a rotlet interior to a closed corrugated boundary
D. W. Pravica and K. B. Ranger.
Quart. Appl. Math. 49 (1991), 453-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121678
Wave propagation in a qualitative model of combustion under equilibrium conditions
J. David Logan.
Quart. Appl. Math. 49 (1991), 463-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121679
Shear instabilities for the buckling of non-linearly elastic plates
Pablo V. Negrón-Marrero.
Quart. Appl. Math. 49 (1991), 477-493
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121680
Roots of $J_{0}(z)-iJ_{1}(z)=0$ as saddle points of the reduced logarithmic derivative of $J_{0}(z)$
Julio Abad and Javier Sesma.
Quart. Appl. Math. 49 (1991), 495-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121681
Critical lengths for semilinear singular parabolic mixed boundary value problems
C. Y. Chan and Shannon S. Cobb.
Quart. Appl. Math. 49 (1991), 497-506
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121682
Creeping flow through an annular stenosis in a pipe
A. M. J. Davis.
Quart. Appl. Math. 49 (1991), 507-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121683
Cavitation, the incompressible limit, and material inhomogeneity
J. Sivaloganathan.
Quart. Appl. Math. 49 (1991), 521-541
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121684
Nonexistence of periodic solutions for the FitzHugh nerve system
Jitsuro Sugie.
Quart. Appl. Math. 49 (1991), 543-554
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121685
A complex variable integration technique for the two-dimensional Navier-Stokes equations
K. B. Ranger.
Quart. Appl. Math. 49 (1991), 555-562
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121686
About existence of equilibria in electromagnetic casting
Antoine Henrot and Michel Pierre.
Quart. Appl. Math. 49 (1991), 563-575
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121687
A $3$-dimensional hyperbolic Stefan problem with discontinuous temperature
De Ning Li.
Quart. Appl. Math. 49 (1991), 577-589
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121688
Pure torsion of compressible non-linearly elastic circular cylinders
Debra A. Polignone and Cornelius O. Horgan.
Quart. Appl. Math. 49 (1991), 591-607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1121689

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website